BibTeX record journals/tcs/BrimkovB08

download as .bib file

@article{DBLP:journals/tcs/BrimkovB08,
  author    = {Valentin E. Brimkov and
               Reneta P. Barneva},
  title     = {On the polyhedral complexity of the integer points in a hyperball},
  journal   = {Theor. Comput. Sci.},
  volume    = {406},
  number    = {1-2},
  pages     = {24--30},
  year      = {2008},
  url       = {http://dx.doi.org/10.1016/j.tcs.2008.07.014},
  doi       = {10.1016/j.tcs.2008.07.014},
  timestamp = {Tue, 18 Nov 2008 09:09:45 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/BrimkovB08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}